Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INTEGRODIFFERENTIAL EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2655

  • Page / 107

Export

Selection :

  • and

THE EXACT SOLUTION OF THE BURBIDGE-PRENDERGAST INTEGRAL EQUATION FOR THE MASS DENSITY IN GALAXIESSCHORR B.1979; ASTR. AND ASTROPHYS.; DEU; DA. 1979; VOL. 78; NO 3; PP. 299-302; BIBL. 6 REF.Article

NON EXISTENCE OF GLOBAL SOLUTIONS FOR AN INTEGRODIFFERENTIAL SYSTEM IN REACTOR DYNAMICSPAO CV.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 3; PP. 559-564; BIBL. 18 REF.Article

AN EXISTENCE THEOREM FOR AN INTEGRO-DIFFERENTIAL EQUATION.MOHAN JOSHI.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 1; PP. 114-124; BIBL. 8 REF.Article

EXISTENCE AND STABILITY OF SOLUTIONS ON THE REAL LINE TO X(T)+SOM-INFINIA(T-TAU )G(TAU ,X(TAU ))DTAU =F(T) WITH GENERAL FORCING TERM.LEITMAN MJ; MIZEL VJ.1976; IN: DYN. SYST. INT. SYMP.; PROVIDENCE, R.I.; 1974; NEW YORK; ACADEMIC PRESS; DA. 1976; VOL. 2; PP. 143-146; BIBL. 11 REF.Conference Paper

MATHEMATICAL MODELS OF ICE SHELVES.SHUMSKIY PA; KRASS MS.1976; J. GLACIOL.; G.B.; DA. 1976; VOL. 17; NO 77; PP. 419-432; ABS. FR. ALLEM.; BIBL. 6 REF.Article

ON APPLICATION OF THE AVERAGING METHOD FOR SYSTEMS OF INTEGRO-DIFFERENTIAL EQUATIONS OF STANDARD TYPE WITH DISCONTINUOUS RIGHT-HAND SIDE.SAMOILENKO AM; BAINOV DP; MILUSHEVA SD et al.1976; ZAGADN. DRGAN NIELINIOW.; POLSKA; DA. 1976; VOL. 17; PP. 55-73; ABS. POL.; BIBL. 6 REF.Article

ON A GRADIENT-LIKE INTEGRO-DIFFERENTIAL EQUATIONHALE JK; RYBAKOWSKI KP.1982; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1982; VOL. 92; NO 1-2; PP. 77-85; BIBL. 3 REF.Article

UEBER SINGULAERE INTEGRODIFFERENTIALGLEICHUNGEN UND DAS POINCARESCHE RANDWERTPROBLEM IM ENTARTETEN FALL = EQUATIONS INTEGRODIFFERENTIELLES SINGULIERES ET LE PROBLEME DE POINCARE DANS LE CAS DEGENEREELSCHNER J.1978; WISSENSCH. Z. TECH. HOCHSCH. KARL-MARX-STADT; DDR; DA. 1978; VOL. 20; NO 4; PP. 531-540; BIBL. 14 REF.Article

FREQUENCY APPROACH TO NONLINEAR DISPERSIVE WAVESKORPEL A.1980; J. ACOUST. SOC. AMER.; USA; DA. 1980; VOL. 67; NO 6; PP. 1954-1958; BIBL. 16 REF.Article

WEAK SOLUTIONS OF INTEGRODIFFERENTIAL EQUATIONS AND APPLICATIONSGRIMMER RC; SCHAPPACHER W.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 964; PP. 280-297; BIBL. 25 REF.Conference Paper

ON SOME NEW INTEGRODIFFERENTIAL INEQUALITIES OF THE WENDROFF TYPEPACHPATTE BG.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 73; NO 2; PP. 491-500; BIBL. 8 REF.Article

AN INTEGRODIFFERENTIAL EQUATIONBURTON TA.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 79; NO 3; PP. 393-399; BIBL. 4 REF.Article

ETUDE DE CERTAINES EQUATIONS INTEGRODIFFERENTIELLES ISSUES DE LA THEORIE DE L'HOMOGENEISATIONSANCHEZ HUBERT J.1979; BOLL. UN. MAT. ITAL.; ITA; DA. 1979; VOL. 16B; NO 3; PP. 857-875; ABS. ITA; BIBL. 12 REF.Article

SUN UNA CLASSE DI EQUAZIONI INTEGRO-DIFFERENZIALI AVENTI PER LIMITI D'INTEGRAZIONE AUTOCONTROLLI TEMPORALI E LOCALI = SUR UNE CLASSE D'EQUATIONS INTEGRODIFFERENTIELLES AVEC COMMANDES TEMPORELLES ET LOCALES POUR LIMITES D'INTEGRATIONKRIVOSHEIN LE; KUTANOV A; MANGERON D et al.1979; REV. R. ACAD. CI. EXACT. FIS. NAT. MADRID; ESP; DA. 1979; VOL. 73; NO 4; PP. 521-529; ABS. ENG; BIBL. 16 REF.Article

AN INTEGRODIFFERENTIAL EQUATION WITH PARAMETERHANNSGEN KB.1979; LECTURE NOTES MATH.; DEU; DA. 1979; NO 737; PP. 92-98; BIBL. 7 REF.Conference Paper

LIGHT SCATTERING BY TENUOUS PARTICLES: A GENERALIZATION OF THE RAYLEIGH-GANS-ROCARD APPROACH.ACQUISTA C.1976; APPL. OPT.; U.S.A.; DA. 1976; VOL. 15; NO 11; PP. 2932-2934; BIBL. 9 REF.Article

ON THE STABILITY PROPERTIES OF AN EQUATION ARISING IN REACTOR DYNAMICS.INFANTE EF; WALKER JA.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 1; PP. 112-124; BIBL. 15 REF.Article

AN APPROXIMATION THEORY FOR GENERALIZED FREDHOLM QUADRATIC FORMS AND INTEGRAL-DIFFERENTIAL EQUATIONS.GREGORY J; LOPEZ GC.1976; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1976; VOL. 222; PP. 319-335; BIBL. 10 REF.Article

METHODE SEMI-ANALYTIQUE DESTINEE A LA RESOLUTION D'UN SYSTEME INTEGRO-DIFFERENTIEL.GLODEN RF.1974; INST. G. D. LUXEMBOURG, SECT. SCI. NAT. PHYS. MATH., ARCH.; LUXEMBOURG; DA. 1974-1976 PARU 1977; VOL. 37; PP. 69-78; BIBL. 5 REF.Article

Some comments on my paper: an integrodifferential equation arising in thermo-viscoelasticityWEINITSCHKE, H. J.Studies in applied mathematics (Cambridge). 1985, Vol 73, Num 2, pp 177-182, issn 0022-2526Article

THERMAL BEHAVIOR FOR A CONFINED REACTIVE GASBEBERNES J; BRESSAN A.1982; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1982; VOL. 44; NO 1; PP. 118-133; BIBL. 5 REF.Article

ON A CLASS OF DEGENERATE SINGULAR INTEGRO-DIFFERENTIAL EQUATIONS. IIELSCHNER J.1981; MATH. NACHR.; ISSN 0025-584X; DDR; DA. 1981; VOL. 103; PP. 255-281; BIBL. 15 REF.Article

EXISTENCE AND UNIQUENESS OF SOLUTIONS OF SYSTEM GOVERNED BY SECOND ORDER QUASILINEAR INTEGRO-PARTIAL DIFFERENTIAL EQUATION OF PARABOLIC TYPETEO KL.1980; AEQUATIONES MATH.; CHE; DA. 1980; VOL. 20; NO 2-3; PP. 133-148; BIBL. 18 REF.Article

ON A HARTREE TYPE EQUATION: EXISTENCE OF REGULAR SOLUTIONSPERLA MENZALA G.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 799; PP. 277-288; BIBL. 8 REF.Conference Paper

GENERALIZED KINETIC EQUATIONS WITH MEMORYLUCZKA J.1979; PHYS. LETTERS, A; NLD; DA. 1979; VOL. 69; NO 6; PP. 393-395; BIBL. 6 REF.Article

  • Page / 107